# SDR CHQA200900158

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145522
- Aircraft time: 21,608 hours, 15,943 cycles
- Engine: Allsn AE3007A
- Engine time: 17,416 hours, 15,306 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Part time: 20,682 hours, 15,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5360, STL TO RIC.  THE CREW REPORTED A HYDRAULIC SYSTEM 1 FAILURE IN FLIGHT AND DIVERTED TO IND WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CRACKED O-RING ON THE LEFT-HAND AILERON MANIFOLD CAUSING THE HYDRAULIC LEAK.  THE AILERON MANIFOLD WAS REPLACED AND THE HYDRAULIC SYSTEM LEAK CHECKED GOOD.
